hello my names fizzy ! if you had read the prevoius forum subject i had put out, my lithium levels in my last blood test only rose to 4.3mml my shrink suggested that i give it another 3mths and ask some of my freinds what they think i have been since being on the meds, i thinks iam going to be crusing for a brusing, because i feel really low already and sometimes struggle with this…
I think you are “cruising for a bruising” as well; if you are already feeling low. but I also know sometimes we do get “so afraid” when the pdoc changes our meds; and it takes a while for them to start working for us. I just went through this myself; and almost lost it; I stayed home in bed for three days; thankfully it was my days off; but coming down off the meds I was on, onto new meds is not the easy thing to do. But I made it through, and so WILL YOU! Lithium works well for many people, it did for me, but I have kidney problems, chronic kidney failure now, and Lithium is a salt! So I went toxic on it; but my bipolar felt better. Any way, hon, hang in there, if the lithium works for you, you will feel so much better in a shorter period of time then with some of the other meds out there.